# SDR SWIA201333898

- Difficulty date: June 28, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT STRUCTURE AT FS 621@ LBL 43.0 IS CRACKED AT FASTENER HOLES.  C-CHECK REPLACED CRACKED FLOOR SUPPORT STRUCTURE @ FS 621 LBL 43.0 IAW REO.
